# SDR EISA97019

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN FS 178 BULKHEAD JUST TO THE LEFT AND SLIGHTLY ABOVE CENTER POINT.  INSTALLED REPAIR PER SB 727-53-0123 USING KIT 65C 36289-2.  (M)
